MAUDE Adverse Event Report: SMITH & NEPHEW, INC. DYONICS 25 INFLW/OUTFLW FORK SUCTN (3); ARTHROSCOPE

SMITH & NEPHEW, INC. DYONICS 25 INFLW/OUTFLW FORK SUCTN (3); ARTHROSCOPE
Model Number 7211006
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/17/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when a brand new cassette was installed into a control unit and the irrigation was started, the fluid leaked from the cassette and the control unit had a power down after displaying error message.They had to use a gravity inflow without using the control unit.No patient injuries were reported.
 
Additional Manufacturer Narrative
The device was received for evaluation.There was a relationship found between the returned device and the reported incident.Tube set evaluation revealed that transducer membranes were missing from the cassette.The complaint was confirmed and a root cause has been associated with a manufacturing error.

Brand Name
DYONICS 25 INFLW/OUTFLW FORK SUCTN (3)
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107 6512
MDR Report Key6816058
Report Number1643264-2017-00497
Device Sequence Number19229802
Product Code HRX
UDI-Device Identifier03596010543592
UDI-Public(01)03596010543592(17)200131(10)50642202
Combination Product (Y/N)N
PMA/510(K) Number
K051326
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 01/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7211006
Device Catalogue Number7211006
Device Lot Number50642202
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/28/2017
Initial Date Received by Manufacturer 08/22/2017
Supplement Date Received by Manufacturer01/02/2018
Initial Report FDA Received Date08/24/2017
Supplement Report FDA Received Date01/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1